# SDR MALA040237

- Difficulty date: March 6, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 16,861 hours, 18,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: OFF1412
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT 24 LN POWER SUPPLY EMERGENCY LIGHT PACK BAD.  REMOVED AND REPLACED 24 LN POWER SUPPLY, P/N ON & OFF 3301-51, S/N ON 2006, S/N OFF 1412.  ALL CHECKS ARE GOOD, ALL IAW SF340MM.
